# SDR ASOA2018090414046

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500536
- Aircraft time: 396,889 hours, 30,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A PREVIOUS REPAIR TO THE FUSELAGE SKIN AT FR21-22 STR 10L-11L WAS FOUND TO BE CRACKED. MAINTENANCE REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A DOUBLER REPAIR. THE AIRCRAFT WAS SUBSEQUENTLY APPROVED FOR RETURN TO SERVICE.
